# SDR CALA2022030100544

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,785 hours, 30,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Espu 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK: {A3NB-33-3-6012} - EMERGENCY LIGHT SYSTEM TEST FAILS. DISPLAYS "ESPU INT LOAD AFT L" RESET ESPU 13WL POWER REF TSM 33-51-00.  EMERGENCY LIGHTING OPS CHECK GOOD REF AMM 33-51-00.
